# SDR J1Q2008F00002

- Difficulty date: March 29, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N724JC
- Make and model: Amd FALCON
- Aircraft serial: 310
- Engine: Garrtt TFE731*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SERVICING AND CLEANING OF OUTFLOW VALVES, (3) PNEUMATIC LINES WERE FOUND SEVERELY DAMAGED AN FLARES DUE TO OVERTIGHTENING.  (2) OF THE LINES, PN MY20721-207 AND MY207212-218, ATTACH TO THE LT OUTFLOW VALVE.  THE (3RD) LINE PN MY20721-219 ATTACHES TO THE RT OUTFLOW VALVE.  THE AN FLARE ON LINE MY20721-207 HAD WALL THICKNESS REDUCTION AND A SMALL PIECE MISSING FROM THE FLARE.  THE FLARE ON LINE MY20721-218 WAS COMPLETELY DESTROYED WITH THE PIECES OF THE FLARE CONTAINED IN THE B-NUT.  THE FLARE ON LINE MY20721-219 HAD WALL THICKNESS REDUCTION AND WAS CRACKED ALMOST COMPLETELY AROUND AT APPROXIMATELY THE MID POINT OF THE FLARE.  RECOMMEND CAREFUL EXAMINATION OF ALL AN AND MS CONNECTIONS AT THE NEXT OUTFLOW VALVE INSPECTION AND CLEANING AND PROPER TIGHTENING OF LINES IAW AC43.13-1B.  (K)
